# SDR DALA2025092607007

- Difficulty date: September 26, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N365DN
- Make and model: Airbus A321-213
- Aircraft serial: 8536
- Aircraft time: 20,810 hours, 8,916 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lgciu
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISTINCT BURNING FUME/ODOR PRESENT,  LIKE BURNING PLASTIC (APPROX 60 SECONDS) ODOR DISSIPATED WHEN LGCIU 2 FAULT MESSAGE CLEARED.   FOUND LGCIU 2 AS DEFECTIVE COMPONENT OF TYPE 9 SMOKE & FUME. (LP 5954057, 1217716)
